MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC CATH-LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC CATH-LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS
Catalog Number CL-07965
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: the dilator body and the hub separated during use.There was no part left in the patient.The procedure was complete and there was no injury or harm to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer returned one psi kit for evaluation.Signs of use were observed on the returned dilator.Visual analysis revealed that the dilator hub was completely separated from the dilator body.The separation points on the dilator body and the hub were rough and discolored.The condition of the separation point appeared consistent to that of a stress related break.No other defects or anomalies were observed.A device history record review was performed with no relevant findings.The customer report of a separated dilator hub was confirmed through complaint investigation of the returned sample.The dilator was separated directly adjacent to the hub.The material at the points of separation showed white discoloration.A capa was implemented to address the issue of the dilator separation.The capa investigation indicates the root cause is design related.The product from the reported lot was manufactured prior to corrective actions implemented per the capa.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
CATH-LAB SHEATH INTRO SET
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19057684
Report Number9680794-2024-00308
Device Sequence Number20481208
Product Code DQY
UDI-Device Identifier00801902002075
UDI-Public00801902002075
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL-07965
Device Lot Number14F22D0216
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2024
Supplement Date Received by Manufacturer04/23/2024
Initial Report FDA Received Date04/08/2024
Supplement Report FDA Received Date04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown